Home Health & Wellbeing
Need support urgently? Head to this thread.

is there a link?

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
for about a week i've been having these weird feelings. bad headaches and horrible stomache aches. shakey. and my eyes wont focus. like everything is blury or i can't seem to look at one spot without it being almost like painful. its difficult to sleep and to eat. its all a constant feeling, not like it happens every now and then. i was talking to my friend and she said it could be something from the pills i've been taking. i stopped taking valium and vicodin about a week ago, around the same time this started. but i would assume that if it were from that the feelings would have died down by now. could she be right? or am i right in thinking its something totally not related, and if it continues to get it checked out.

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    There very well could be a link, when people come off a lot of pills like Valium there are side-effects and withdrawl symptoms.

    But, as always, the best thing to do is to go back to the doctor, and get professional advice.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    did the feelings start after stopping the valium and vicodin, or before you stopped?
    If it was after you stopped, then its possibly withdrawal symptoms, as Valium is notoriously difficult to come off, its highly addictive. I dont really know about Vicodin, but I think thats supposed to be addictive too - wasnt that what Matthew Perry was addicted to?
    Coming off addictive drugs can be a nightmare, and a week isnt really long enough for it to get out of your system - its not that easy, but youre doing the right thing, so just bear with it. If you can see a doctor, then it would probably be in your best interests, but I know you have to pay for them over there.
    There is always information on the internet, and I think there are bound to be support sites specifically for this, so make the most of having the info at your fingertips.
    heres some sites ive just found in a quick search.
    coming off valium
    vicodin withdrawal

    There does seem to be lots of stuff going on in your life at the moment, so it could be a combination of things. You sound like youre going through a really hard time, but it wont be forever, so just hang in there.
    Hope you feel better soon.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    thanks alot. that was quite helpfull. :) how long should i wait to see if i should make a doctor appt? like wait a week and see what happens? i'm not one of those people that go to the doctor for every scrape and pain. i go when i'm pretty much half dead and thats about it. i dont mean to sound like denial chick here, but also, i dont think i was ever addicted to the stuff really. so that just kinda aided in my thought of hey, its probably something different.
  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    Originally posted by Kermit
    There very well could be a link, when people come off a lot of pills like Valium there are side-effects and withdrawl symptoms.

    But, as always, the best thing to do is to go back to the doctor, and get professional advice.

    What froggy said /\/\/\.

    Both Vike and Valium are well known for their high-addiction 'qualities' and have nasty withdrawal periods if taken for a long time. If you were prescribed them then your doctor should have discussed the withdrawal symptoms/ procedure with you (if you told them you were stopping). If you decided to come off them by yourself I would especially recommend that you check in with your Doctor and discuss the implications and how you are coping without them.

    Take care

    Susie x
Sign In or Register to comment.